| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the bar fractured at the end when the surgeon attempted to bend it in situ.The surgery was delayed less than ten minutes while the fractured bar was removed and replaced with a new bar.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d9; g3; g6; h1; h2; h3; h4; h6; h11.A visual inspection was conducted on the returned pectus bar.The bar shows signs of attempted use including marking and scratching on the bar surface.Further inspection shows that the bar has fractured roughly an inch from one end of the bar.The complaint is confirmed.A determination cannot be made as to what caused the bar to fracture.A fracture analysis was not conducted as the fracture occurred during the bending process.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.